MathSciNet Relay Station
MathSciNet bibliographic data
MR1892852 (2003g:60168) 60K35 (82B27 82B41 82B43)
van der Hofstad, Remco; Slade, Gordon A generalised inductive approach to the lace expansion. Probab. Theory Related Fields 122 (2002), no. 3, 389–430.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement